Dissipativity of differential equations and the corresponding difference equations

  • A. N. Stanzhitskii
  • A. M. Tkachuk


We establish conditions under which the existence of a bounded solution of a difference equation yields the existence of a bounded solution of the corresponding differential equation. We investigate the relationship between the dissipativities of differential and difference equations in terms of Lyapunov functions.
How to Cite
StanzhitskiiA. N., and TkachukA. M. “Dissipativity of Differential Equations and the Corresponding Difference Equations”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 58, no. 9, Sept. 2006, pp. 1249–1256, https://umj.imath.kiev.ua/index.php/umj/article/view/3525.
Research articles